# SDR DALA2020032502040

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON RH SIDE PLATE UPPER AND LOWER SURFACE FROM STA 1440 TO 1520.AFT CARGO COMPARTMENT. AMDS 2020-2379. C2. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00199, CORROSION LEVEL 2, RH SIDE PLATE FROM STA 1440 TO 1520.AFT CARGO COMPARTMENT. C2, WAS REPLACED PER B757-300 SRM AND DWG. (1536657)
